# SDR SWAA2022021611217

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 195AR HAS A PIECE BROKEN OFF AFT END MARKED / REPAIRED DAMAGE TO FAIRING PANEL 195AR IAW SRM 51-70-05-2R-6. 56749U 30JUL18
